MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number QUANTUM 4FRONT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bruise/Contusion (1754); Headache (1880)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation as of yet.Should further information or the device become available, a follow-up report will then be completed.
 
Event or Problem Description
Alleges that while consumer was reclining in her chair to reposition the rear casters gave way, throwing her out of the chair.
 
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation concluded likely abuse.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea, pa
MDR Report Key9720125
Report Number2530130-2020-00024
Device Sequence Number16232066
Product Code ITI
UDI-Device Identifier00606509200035
UDI-Public00606509200035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQUANTUM 4FRONT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;